# SDR 03FDEA00670

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 800
- Aircraft time: 6,127 hours, 3,260 cycles
- System (JASC): 2760 · Drag Control System
- Part: Strip
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING NR 3 SPOILER T/E STEEL STRIP CRACKED.   R & R STRIP PER  IPER IAW SRM 51-40-23 & 57-72-11.AND SRM 57-72-11 WO 22877 AT MAE.
